# SDR NWAA072999606

- Difficulty date: September 4, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N606NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47225
- Aircraft time: 79,872 hours, 76,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT PATH LIGHTS INOPERATIVE.  REPLACED BATTERY PACK.  OPERATION CHECKS GOOD.
